Alert archive / New Mexico / Red Flag Warnings in 2023
Red Flag Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 4, 2023, 1:41 AM MST for 12 counties in New Mexico. It took effect at Mar 5, 2023, 11:00 AM MST. It was in force for 7 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 4, 2023, 1:41 AM MST (08:41 UTC)
- In effect from
- Mar 5, 2023, 11:00 AM MST
- Expired
- Mar 5, 2023, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Colfax County, NM, Curry County, NM, De Baca County, NM, Guadalupe County, NM, Harding County, NM, Mora County, NM, Quay County, NM, Roosevelt County, NM, San Miguel County, NM, Santa Fe County, NM, Torrance County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 104 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 11:32 AM MST | NON-TSTM WND GST 58 | 6 E Storrie Lake State, NM | ASOS STATION KLVS LAS VEGAS MUNI AIRPORT. |
| Mar 5, 12:15 PM MST | HIGH SUST WINDS 40 | 11 Se Vaughn, NM | MESONET STATION NMC40 SE VAUGHN. |
| Mar 5, 12:53 PM MST | NON-TSTM WND GST 61 | 6 E Storrie Lake State, NM | ASOS STATION KLVS LAS VEGAS MUNI AIRPORT. |
| Mar 5, 1:05 PM MST | HIGH SUST WINDS 41 | Raton Crews Airport, NM | DELAYED LSR: RATON CREWS AIRPORT. |
| Mar 5, 1:09 PM MST | HIGH SUST WINDS 43 | Rainsville, NM | |
| Mar 5, 2:05 PM MST | NON-TSTM WND GST 66 | 6 E Storrie Lake State, NM | ASOS STATION KLVS LAS VEGAS MUNI AIRPORT. |
| Mar 5, 2:53 PM MST | HIGH SUST WINDS 43 | 6 E Storrie Lake State, NM | ASOS STATION KLVS LAS VEGAS MUNI AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2308 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
600 WWUS85 KABQ 040841 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 141 AM MST Sat Mar 4 2023 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS, NORTHEAST AND CENTRAL HIGHLANDS DUE TO STRONG WINDS, LOW HUMIDITIES AND ABOVE NORMAL TEMPERATURES... .Southwest to west winds strengthen Sunday with humidities lowering to less than 15 percent while temperatures will be about 5 to 15 degrees warmer than normal. NMZ104-123-125-126-051400- /O.UPG.KABQ.FW.A.0005.230305T1800Z-230306T0100Z/ /O.NEW.KABQ.FW.W.0009.230305T1800Z-230306T0100Z/ Northeast Plains-Northeast Highlands-Central Highlands- East Central Plains- 141 AM MST Sat Mar 4 2023 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 6 PM MST Sunday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast Plains (Zone 104), Northeast Highlands (Zone 123), Central Highlands (Zone 125) and the East Central Plains (Zone 126) from late Sunday morning through Sunday afternoon. * 20 FOOT WINDS...Southwest to west 25 to 40 mph with gusts to around 55 mph. * RELATIVE HUMIDITY...Ranging from around 8 to 12 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
4 follow-up statements
985 WWUS85 KABQ 042152 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 252 PM MST Sat Mar 4 2023 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS, NORTHEAST AND CENTRAL HIGHLANDS DUE TO STRONG WINDS, LOW HUMIDITIES, AND ABOVE NORMAL TEMPERATURES... ...FIRE WEATHER WATCH IN EFFECT LATE MONDAY MORNING THROUGH THE AFTERNOON FOR THE CENTRAL HIGHLANDS, NORTHEASTERN HIGHLANDS AND NORTHEASTERN PLAINS OF NEW MEXICO DUE TO STRONG WINDS, LOW HUMIDITY, AND ABOVE NORMAL TEMPERATURES... .Southwest to west winds strengthen Sunday with humidities lowering to less than 15 percent while temperatures will be about 5 to 15 degrees warmer than normal. Winds will not be quite as strong on Monday, but still sufficient gusty for a possible critical period over more centralized areas of the state as low humidity and above average temperatures persist. NMZ104-123-125-051400- /O.NEW.KABQ.FW.A.0006.230306T1700Z-230307T0100Z/ /O.CON.KABQ.FW.W.0009.230305T1800Z-230306T0100Z/ Northeast Plains-Northeast Highlands-Central Highlands- 252 PM MST Sat Mar 4 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Monday morning through Monday afternoon. * AREA AND TIMING...Red Flag Warning in effect for Northeast Plains (Zone 104), Northeast Highlands (Zone 123), and Central Highlands (Zone 125) from late Sunday morning through Sunday afternoon and Fire Weather Watch for late Monday morning through Monday afternoon. * 20 FOOT WINDS...Southwest to west 25 to 40 mph with gusts to around 55 mph on Sunday and southwest at 20 to 25 mph with gusts to 40 mph on Monday. * RELATIVE HUMIDITY...Ranging from around 6 to 13 percent each afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ126-051400- /O.CON.KABQ.FW.W.0009.230305T1800Z-230306T0100Z/ East Central Plains- 252 PM MST Sat Mar 4 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY... * AREA AND TIMING...East Central Plains (Zone 126) from late Sunday morning through Sunday afternoon. * 20 FOOT WINDS...Southwest to west 25 to 40 mph with gusts to around 55 mph. * RELATIVE HUMIDITY...Ranging from around 7 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
574 WWUS85 KABQ 050916 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 216 AM MST Sun Mar 5 2023 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST TODAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS, NORTHEAST AND CENTRAL HIGHLANDS DUE TO STRONG WINDS, LOW HUMIDITY, AND ABOVE NORMAL TEMPERATURES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MONDAY FOR THE CENTRAL HIGHLANDS, NORTHEAST HIGHLANDS AND NORTHEAST PLAINS OF NEW MEXICO DUE TO STRONG WINDS, LOW HUMIDITY, AND ABOVE NORMAL TEMPERATURES... .Southwest to west winds strengthen today with humidities lowering to less than 15 percent while temperatures will be about 5 to 15 degrees warmer than normal. Winds will not be quite as strong on Monday, but still sufficient for a critical fire weather conditions across much of northeast New Mexico and the Central Highlands. Several hours of single digit humidity values and above average temperatures are also expected. NMZ104-123-125-060030- /O.UPG.KABQ.FW.A.0006.230306T1700Z-230307T0100Z/ /O.NEW.KABQ.FW.W.0010.230306T1700Z-230307T0100Z/ /O.CON.KABQ.FW.W.0009.230305T1800Z-230306T0100Z/ Northeast Plains-Northeast Highlands-Central Highlands- 216 AM MST Sun Mar 5 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MST MONDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 10 AM to 6 PM MST Monday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Red Flag Warning in effect for Northeast Plains (Zone 104), Northeast Highlands (Zone 123), and Central Highlands (Zone 125) from late this morning through this afternoon and again from mid morning Monday through Monday afternoon. * 20 FOOT WINDS...Southwest to west 25 to 40 mph with gusts to around 55 mph today and southwest to west at 20 to 25 mph with gusts to 40 mph on Monday. * RELATIVE HUMIDITY...Ranging from around 6 to 13 percent today and 5 to 10 percent on Monday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ126-060030- /O.CON.KABQ.FW.W.0009.230305T1800Z-230306T0100Z/ East Central Plains- 216 AM MST Sun Mar 5 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... * AREA AND TIMING...East Central Plains (Zone 126) from late this morning through this afternoon. * 20 FOOT WINDS...Southwest to west 25 to 35 mph with gusts to around 45 mph. * RELATIVE HUMIDITY...Ranging from around 7 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 34
989 WWUS85 KABQ 052211 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 311 PM MST Sun Mar 5 2023 ...RED FLAG WARNING IN EFFECT THROUGH 6 PM MST TODAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS, NORTHEAST AND CENTRAL HIGHLANDS DUE TO STRONG WINDS, LOW HUMIDITY, AND ABOVE NORMAL TEMPERATURES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MONDAY FOR THE CENTRAL HIGHLANDS, NORTHEAST HIGHLANDS AND NORTHEAST PLAINS OF NEW MEXICO DUE TO STRONG WINDS, LOW HUMIDITY, AND ABOVE NORMAL TEMPERATURES... .Southwest to west winds will remain strong through the evening with humidities less than 15 percent and above normal temperatures. Winds will not be quite as strong on Monday, but still sufficient for critical fire weather conditions across much of northeast New Mexico and the Central Highlands. Several hours of single digit humidity values and above average temperatures are also expected. NMZ104-123-125-060100- /O.CON.KABQ.FW.W.0009.000000T0000Z-230306T0100Z/ /O.CON.KABQ.FW.W.0010.230306T1700Z-230307T0100Z/ Northeast Plains-Northeast Highlands-Central Highlands- 311 PM MST Sun Mar 5 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM MST MONDAY... * AREA AND TIMING...Red Flag Warning in effect for Northeast Plains (Zone 104), Northeast Highlands (Zone 123), and Central Highlands (Zone 125) through this afternoon and again from mid morning Monday through Monday afternoon. * 20 FOOT WINDS...Southwest to west 25 to 40 mph with gusts to around 55 mph today and southwest to west at 20 to 25 mph with gusts to 40 mph on Monday. * RELATIVE HUMIDITY...Ranging from around 6 to 13 percent today and 5 to 10 percent on Monday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ126-060100- /O.CON.KABQ.FW.W.0009.000000T0000Z-230306T0100Z/ East Central Plains- 311 PM MST Sun Mar 5 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * AREA AND TIMING...East Central Plains (Zone 126) through this afternoon. * 20 FOOT WINDS...Southwest to west 25 to 35 mph with gusts to around 45 mph. * RELATIVE HUMIDITY...Ranging from around 7 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
472 WWUS85 KABQ 060056 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 556 PM MST Sun Mar 5 2023 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MONDAY FOR THE CENTRAL HIGHLANDS, NORTHEAST HIGHLANDS AND NORTHEAST PLAINS OF NEW MEXICO DUE TO STRONG WINDS, LOW HUMIDITY, AND ABOVE NORMAL TEMPERATURES... .Strong west to southwest winds will continue through Monday. The combination of strong winds with several hours of single digit humidity, above average temperatures, and receptive fuels will lead to critical fire weather conditions for much of northeast NM. NMZ104-123-125-061400- /O.EXP.KABQ.FW.W.0009.000000T0000Z-230306T0100Z/ /O.CON.KABQ.FW.W.0010.230306T1700Z-230307T0100Z/ Northeast Plains-Northeast Highlands-Central Highlands- 556 PM MST Sun Mar 5 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM MST MONDAY... * AREA AND TIMING...Red Flag Warning in effect for the Northeast Plains (Zone 104), Northeast Highlands (Zone 123), and Central Highlands (Zone 125) from mid morning Monday through Monday afternoon. * 20 FOOT WINDS...Southwest to west at 20 to 25 mph with gusts to 40 mph on Monday. * RELATIVE HUMIDITY...Minimum humidity of 5 to 10% on Monday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ126-060200- /O.EXP.KABQ.FW.W.0009.000000T0000Z-230306T0100Z/ East Central Plains- 556 PM MST Sun Mar 5 2023 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 3, 10:35 PM MST, 3 hours 6 minutes earlier.
Area forecast discussion, Mar 3, 10:35 PM MST, 3 hours 6 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1035 PM MST Fri Mar 3 2023 ...New AVIATION... .SYNOPSIS... Issued at 231 PM MST Fri Mar 3 2023 The warm and pleasant temperatures forecast this weekend will be interrupted by a high wind and high fire danger threat Sunday afternoon. A high wind watch and fire weather watch are out concerning this threat of above normal temperatures, high winds, and very dry conditions across nearly all of eastern NM. Winds come down from their peak speeds a bit Monday, but remain elevated. Temperatures begin to trend cooler Tuesday, with an active weather pattern promising a mix of windy, colder, and wetter weather for the middle to latter half of next week. && .SHORT TERM... (This evening through Saturday night) Issued at 231 PM MST Fri Mar 3 2023 With recent snow cover gradually melting today, low clouds and perhaps some patchy freezing fog should return late tonight into Saturday morning over western McKinley County around Gallup, to the west slopes of the Tusas Mountains impacting Dulce and Chama, and to the Moreno Valley around Angel Fire and Eagle Nest. In addition, a backdoor cold front will shift the wind out of the north and northeast as it slides southward through the eastern plains tonight and over the southeast plains early Saturday morning. An area of low clouds is forecast to develop over Union County with and behind the front tonight into early Saturday morning, with the potential for patchy fog there as well. Seasonably breezy conditions are forecast to return to the mountains and northeast highlands on Saturday as a deepening longwave trough over the Pacific Northwest, and associated shortwave disturbances crossing the northern and central Rockies, cause the flow to strengthen over NM. High temperatures on Saturday will generally climb a few to around 7 degrees above today's readings, except for a few to 6 degrees of cooling behind the front across northeast and far east central areas. && .LONG TERM... (Sunday through Thursday) Issued at 231 PM MST Fri Mar 3 2023 Sunday starts the long term period with strong west winds reaching the forecast area. Global model guidance is highlighting a 50kt H7 jetmax over the area with a peak of 60-70kts over the Sangre de Cristo Mountains. This wind speed potential will be tapped into by midday, spreading across the adjacent high plains during the afternoon thanks to vertical mixing and a deepening surface low over southeastern CO. Effective sustained wind speeds look to reach 40-45 mph along the east slopes of the Sangre de Cristo Mountains out to the I-25 corridor from Las Vegas to the CO border with peak gusts reaching 60 mph. A High Wind Watch will be hoisted with this forecast package for these higher confidence areas. Further expansion of the watch to include the Central Highlands from Clines Corners into western Guadalupe County with wind advisories across east-central and northeastern NM looks possible as we get closer. Otherwise, the downsloping component to these westerly winds will also raise daytime highs well above normal across the eastern plains with very dry mixing down to the surface. This will result in widespread critical fire weather conditions as well (see Fire Weather Discussion). Strong westerly flow at mountain top level looks to continue well into Sunday night and there may be potential for erratic high gusts to continue atop the peaks of the Sangre de Cristo Mts into early Monday morning. Winds continue Monday, but not to the degree of speed as is forecast Sunday afternoon. A backdoor frontal boundary will also sag into far northeastern NM dropping temperatures back down from Capulin to Clayton to Tucumcari. The amount of cool down will depend on just how far into NM this frontal boundary advances. The GFS remains somewhat of an outlier bringing in a tap of mid-level subtropical moisture over NM that is producing some potential for light showers Tuesday. This may end up just being increased cloud cover, but did keep a modest mention of ten percent PoPs in some areas. The weather pattern turns more active Wednesday into late next week. Models are showing an amplified jet pattern bringing in another strong trough or closed low over the western CONUS and a preceding backdoor cold front down the Front Range and into eastern NM. There is considerable difference regarding the evolution, strength, and track among deterministic models regarding the upper low. But expect increased chances for precipitation, mountain snow, and colder temperatures during this time-frame. && .AVIATION... (06Z TAFS) Issued at 1026 PM MST Fri Mar 3 2023 Backdoor cold front is currently sagging past the NM/CO border and will continue pushing down the eastern plains tonight and into the southeast plains by early tomorrow morning. A wind shift can be expected at ern terminals aft 03/12Z. Low clouds behind the front may create some highly lcl MVFR conditions which will improve by mid morning. Patchy low clouds and freezing fog may reoccur across lower elevation areas where snowfall remains. Aftn breeziness with lcl windy conditions can be expected aft 03/17Z at most terminals. Pockets of LLWS are expect to plague the usual troublesome areas towards the end of the TAF period, becoming more widespread aft 04/05Z. && .FIRE WEATHER... Issued at 231 PM MST Fri Mar 3 2023 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON EAST OF THE CENTRAL MOUNTAIN CHAIN... A series of upper level troughs will pass eastward over the northern and central Rockies, while a surface trough develops in the lee of the southern Rockies, keeping winds seasonably breezy over the fire weather forecast area Saturday; especially along and just east of the central mountain chain. A westerly speed max in the polar jet stream will pass eastward over the CO/NM border Saturday night through Monday, while a stout lee-side surface trough develops south of a ~998 mb surface low over southeast CO. This will result in strong winds over the mountains Saturday night and Sunday night with gusts potentially peaking over 60 mph in the Sangre de Cristo Mountains and across the adjacent northeast highlands. The strong winds are forecast to spread to lower elevations Sunday and to a lesser degree/extent Monday. Lower elevation speeds should generally range from 40 to 60 mph on Sunday, with the strongest gusts east of the central mountain chain where RFTIs are forecast to vary from critical to extreme while high temperatures climb several degrees above normal and humidities plummet into the single digits. Strong winds on Monday will probably peak near 50 mph over the northeast highlands with a more limited area of critical fire weather conditions near and around San Miguel County. A backdoor cold front is forecast to slosh in and out of the eastern plains Monday through Tuesday, then make more progress westward Wednesday with cooling temperatures across the plains. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 50 21 53 27 / 0 0 0 0 Dulce........................... 48 11 47 19 / 5 0 0 0 Cuba............................ 46 18 48 24 / 0 0 0 0 Gallup.......................... 47 16 54 27 / 0 0 0 0 El Morro........................ 44 16 53 25 / 0 0 0 0 Grants.......................... 53 15 57 24 / 0 0 0 0 Quemado......................... 49 19 54 28 / 0 0 0 0 Magdalena....................... 56 26 58 33 / 0 0 0 0 Datil........................... 52 22 54 29 / 0 0 0 0 Reserve......................... 54 18 55 25 / 0 0 0 0 Glenwood........................ 55 26 58 33 / 0 0 0 0 Chama........................... 39 8 40 16 / 5 0 0 0 Los Alamos...................... 47 23 48 29 / 0 0 0 0 Pecos........................... 49 22 51 29 / 0 0 0 0 Cerro/Questa.................... 44 16 45 27 / 0 0 0 0 Red River....................... 45 9 40 19 / 0 0 0 0 Angel Fire...................... 39 7 43 19 / 0 0 0 0 Taos............................ 48 16 47 22 / 0 0 0 0 Mora............................ 52 19 51 28 / 0 0 0 0 Espanola........................ 55 21 55 28 / 0 0 0 0 Santa Fe........................ 49 23 51 29 / 0 0 0 0 Santa Fe Airport................ 51 23 54 28 / 0 0 0 0 Albuquerque Foothills........... 49 28 57 35 / 0 0 0 0 Albuquerque Heights............. 51 29 59 34 / 0 0 0 0 Albuquerque Valley.............. 55 27 61 33 / 0 0 0 0 Albuquerque West Mesa........... 56 27 59 32 / 0 0 0 0 Belen........................... 56 25 63 30 / 0 0 0 0 Bernalillo...................... 55 26 59 32 / 0 0 0 0 Bosque Farms.................... 56 26 62 31 / 0 0 0 0 Corrales........................ 55 27 59 33 / 0 0 0 0 Los Lunas....................... 55 26 63 31 / 0 0 0 0 Placitas........................ 52 26 56 33 / 0 0 0 0 Rio Rancho...................... 53 27 58 32 / 0 0 0 0 Socorro......................... 59 29 64 33 / 0 0 0 0 Sandia Park/Cedar Crest......... 47 24 52 31 / 0 0 0 0 Tijeras......................... 48 25 55 32 / 0 0 0 0 Edgewood........................ 51 22 55 30 / 0 0 0 0 Moriarty/Estancia............... 52 20 57 28 / 0 0 0 0 Clines Corners.................. 50 23 53 30 / 0 0 0 0 Mountainair..................... 51 23 55 31 / 0 0 0 0 Gran Quivira.................... 52 25 56 33 / 0 0 0 0 Carrizozo....................... 53 31 60 40 / 0 0 0 0 Ruidoso......................... 54 31 56 39 / 0 0 0 0 Capulin......................... 55 21 48 28 / 0 0 0 0 Raton........................... 59 19 52 25 / 0 0 0 0 Springer........................ 60 20 55 27 / 0 0 0 0 Las Vegas....................... 55 20 54 31 / 0 0 0 0 Clayton......................... 59 26 52 33 / 0 0 0 0 Roy............................. 57 24 52 32 / 0 0 0 0 Conchas......................... 66 28 61 37 / 0 0 0 0 Santa Rosa...................... 61 29 63 36 / 0 0 0 0 Tucumcari....................... 62 30 61 37 / 0 0 0 0 Clovis.......................... 65 31 63 36 / 0 0 0 0 Portales........................ 66 32 64 38 / 0 0 0 0 Fort Sumner..................... 66 31 64 36 / 0 0 0 0 Roswell......................... 70 33 70 37 / 0 0 0 0 Picacho......................... 63 32 66 38 / 0 0 0 0 Elk............................. 61 31 65 39 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday morning through Sunday afternoon for NMZ104-123-125-126. High Wind Watch from Sunday morning through Sunday afternoon for NMZ215-227>229. && SHORT TERM...44 LONG TERM....24 AVIATION...12
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 2:38 PM MST | High Wind Warning | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos and 1 more | 42 hr |
| Mar 4, 2:38 PM MST | Wind Advisory | ABQ | Catron, Cibola, Guadalupe, Harding, Lincoln, McKinley and 8 more | 27 hr |
| Mar 4, 2:52 PM MST | Fire Weather Watch | ABQ | Colfax, Guadalupe, Harding, Mora, San Miguel, Santa Fe and 2 more | 11 hr |
Nearby
Red Flag Warnings in New Mexico, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.